Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have dribbling when passing urine and stools. Suggestion?

Hi i am 33 years old, and having dirbbling problem since a 2 months now, i do not have dirbbling problem when i go to washroom just to pass urine . But when i pass stool i see that i get dirbbling. the sensation last for about 20 minutes or so after coming out of washroom and then i feel ok. Please suggest as this makes me feel real uncomfortable after coming out of washroom. Regards and Thanks
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response

Thank you for posting your query in HCM
If you pass hard motions, it presses on your prostate. When there is inflammation of the prostate, any pressure on the prostate can produce a painful sensation at the tip of the penis and a sensation of dribbling.
You should be investigated for prostatitis and avoid constipation.
I am available if you have more queries.
Take Care
Dr. Noble Zachariah, Kuwait
Answered: Sat, 25 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor